Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Ear pain on using mobile phones. Taking nexito ls medication. Permanent cure?

When I used mobile phone my ear pain starts. I visit to the ENT surgent but he transferred to a Nurologist. He give the medicine Nexito LS & Other tablets. After using the medicine the ear pain stopped. But when I stop taking medicine the ear pain raised again. But I use mobile in a days not more than 5-10 minutes. Plz give the suggestion for this symptims.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Your ENT surgeon transferred your care to the Neurologist likely because he/she could not find a local cause.

The recurrence of your symptoms is due to premature discontinuation of treatment. Please visit the same doctor and restart the medications. The appropriate thing to do is to taper and stop the medications under your doctors guidance which will be possible after a sufficient period of treatment.Be Patient and please dont stop medications on your own.
Also you are likely erroneously connecting your ear pain to mobile use. Hope this helps!
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor